Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam

Connect with others who understand.

sign up log in
About MyHeartDiseaseTeam
Real members of MyHeartDiseaseTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medicine

Medicine

Good morning everyone ☀️ I would like to know if Elquis ,Metoprolol or Amlodipine cause you to have bad headaches? I am waiting on my Dr to call me back I think it is the blood pressure medicine causing my headaches.Thank you

A MyHeartDiseaseTeam Member said:

I take eloquis and metropolol. I havent noticed anything

posted 7 days ago
A MyHeartDiseaseTeam Member said:

Wow I didn’t know it does that hope she can get it under control. Everyone has a different reaction from it . Thank you

posted 8 days ago
A MyHeartDiseaseTeam Member said:

@A MyHeartDiseaseTeam Member --- I am taking Metoprolol ... I have not any problems with it at all ... however my MIL is on it too and it gives her diarreaha really bad so ... everyone is different !!

posted 8 days ago
Already a Member? Log in